Intrinsic flat and Gromov-Hausdorff convergence of manifolds with Ricci curvature bounded below

R. Matveev, J.W. Portegies

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)
91 Downloads (Pure)

Abstract

We show that for a noncollapsing sequence of closed, connected, oriented Riemannian manifolds with Ricci curvature bounded below and diameter bounded above, Gromov-Hausdorff convergence agrees with intrinsic flat convergence. In particular, the limiting current is essentially unique, has multiplicity one, and mass equal to the Hausdorff measure. Moreover, the limit spaces satisfy a constancy theorem.
Original languageEnglish
Pages (from-to)1855-1873
Number of pages19
JournalThe Journal of Geometric Analysis
Volume27
Issue number3
DOIs
Publication statusPublished - 1 Jul 2017

Fingerprint Dive into the research topics of 'Intrinsic flat and Gromov-Hausdorff convergence of manifolds with Ricci curvature bounded below'. Together they form a unique fingerprint.

Cite this